MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES

ROCHE DIAGNOSTICS CKMBL CREATINE KINASE-MB; CPK OR ISOENZYMES
Catalog Number 07190794190
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with ck creatine kinase on two cobas 6000 c (501) module analyzers.No incorrect results were reported outside of the laboratory.The customer suspected the sample contains an interfering factor against a component of the ck assay.The sample was tested on the first c 501 analyzer, resulting in a value of < 6 u/l with a data flag.The sample was tested twice on the second c 501 analyzer, each time resulting in a value of < 6 u/l with a data flag.A serial number of (b)(4) was provided for one of the two c 501 analyzers.It is not known if this was the first analyzer or the second analyzer used for testing.The serial number of the other c 501 analyzer was requested, but not provided.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
CKMBL CREATINE KINASE-MB
Common Device Name
CPK OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15959879
Report Number1823260-2022-03969
Device Sequence Number4951997
Product Code JHS
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number07190794190
Device Lot Number664843
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown